# SDR CALA2015030993400

- Difficulty date: February 27, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 86,833 hours, 24,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER HINGE CUT OUT CRACKED.  REMOVE, MFG & INSTALLED PART 1 ANGLE IAW SRM 52-10-02 REPAIR 1.
